Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Eosinophilia. Had endometriosis, intersitial cystitis, dehydration, chronic diarrhoea. Suggestions?

I was researching eosinophilia daughter has it. She is quite ill. I was wondering if it could be connected with any meds she has taken. She is approaching 40. She has had endometriosis and been on birth control pill. She has also had intersitial cystitis and exposed to drugs for this condition. Now, she is suffering from eosinophillia...first discovered with thrush in esophagus . She dehydrates easily and suffers from chronic diarrhea. She actually came down with the eosinophillia after a trip to Spain, a few years ago. I will get back with you / pay on Wed when my check comes. Looking forward to hearing what you know about this disease. Sorry I cannot continue until Wed. Thank you.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HCM,
Eosinophilia might not having any relation with problems she had.
there might be some allergy factors playing role in this problem, might be some internal or external allergens.
Change of atmosphere as there was a Spain trip might have some role.
There are all chances to have worm infestation as there is h/o chronic diarrhea.
In worm infestation there are maximum chances of having Eosinophilia.
Go for anti helminthiasis medicine course.
Then go for Di-Ethyl Carbamazine (DEC ) medicine course, after consulting your doctor, which will give very good response and will give cure.
Ok and bye.
Answered: Thu, 21 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor